# SDR IPXA10658065

- Difficulty date: January 6, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 37,233 hours, 11,558 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410350
- Part serial: 000706
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C - RT WING  NR 10 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACKED    RT NR 10 SLAT INBD AREA AT OSS724.35 NOSE SKIN REPAIRED AS IAW SRM 57-43-01-2R2 FIG201 REV45 ORG MATL IS CLAD7075T6-0.063" CRACK LENGTH IS 0.125" DAMAGED CUTOUT IS 8.875" X 7.125".  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR
